# SDR DALA2016071505298

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULES ON FLOOR PANELS NR 160C,148C,148D, 313B AND 256C.  THE FERRULES ON FLOOR PANELS NR 148C,148D,313B AND 256C WERE REPLACED IAW AMM 53-20-01-201 2, FLOOR PANEL 160C WAS FABRICATED IAW AMM 53-20-01-201.
